MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK GDC-10 360 SOFT 5MM X 9CM SR; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK GDC-10 360 SOFT 5MM X 9CM SR; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M003347509SR0
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Subject device is not available.
 
Event or Problem Description
It was reported that the main coil separated from the pusher wire while inside the microcatheter.The coil was pulled out from patient's body.No patient clinical consequences were reported.
 
Additional Manufacturer Narrative
Expiration date: added.Manufacturing date: added.The device history record review confirms that the device met all material, assembly and performance specifications.The subject device is not available; therefore, functional testing as well as physical analysis cannot be performed.Review and analysis of all available information failed to indicate an assignable cause or probable assignable cause for the reported event.Based on the information available the exact cause for the reported event cannot be determined.
 
Event or Problem Description

Brand Name
GDC-10 360 SOFT 5MM X 9CM SR
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6802767
Report Number3008881809-2017-00247
Device Sequence Number16422866
Product Code HCG
UDI-Device Identifier04546540689825
UDI-Public(01)04546540689825(17)190630(10)19159811
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K042539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model NumberM003347509SR0
Device Catalogue NumberM003347509SR0
Device Lot Number19159811
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/24/2017
Supplement Date Received by Manufacturer09/26/2017
Initial Report FDA Received Date08/17/2017
Supplement Report FDA Received Date10/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1